Personal Information
Jinhyung Park (박진형, )
KIAS Assistant Professor (Mentor: Jun-Muk Hwang)
office: 1415, School of Mathematics, Korea Institute for Advanced Study (KIAS), 85 Hoegiro, Dongdaemun-gu, Seoul 02455, Republic of Korea
e-mail: parkjh13_at_kias_dot_re_dot_kr
CV [link]
I obtained my Ph.D from KAIST, where my advisor was Sijong Kwak.
Please do not confuse me with Jinhyun Park, a professor of KAIST. My first name has one more letter 'g' at the end.

Research Interests
Algebraic Geometry (projective geometry, birational geometry, syzygies, Cox rings, Okounkov bodies)

1. Cones of divisors of blow-ups of projective spaces (with Salvatore Cacciola, Maria Donten-Bury, Olivia Dumitrescu, Alessio Lo Giudice), Matematiche (Catania) 66 (2011), 153-187. [journal
2. Characterization of log del Pezzo pairs via anticanonical models (with DongSeon Hwang), Math. Z. 280 (2015), 211-229. [journal]
3. Redundant blow-ups of rational surfaces with big anticanonical divisor (with DongSeon Hwang)JPAA 219 (2015), 5314-5329. [journal]
4. Factorization of anticanonical maps of Fano type variety (with Sung Rak Choi, DongSeon Hwang), IMRN 2015 no. 20 (2015), 10118-10142. [journal]
5. Geometric properties of projective manifolds of small degree (with Sijong Kwak)Math. Proc. Cambridge Philos. Soc. 160 (2016), 257-277. [journal]
6. Cox rings of rational surfaces and redundant blow-ups (with DongSeon Hwang)Trans. Amer. Math. Soc. 368 (2016), 7727-7743. [journal]
7. Potentially non-klt locus and its applications (with Sung Rak Choi), Math. Ann. 366 (2016), 141-166. [journal] (see also [arXiv] for update)
8. Hilbert functions of Cox rings of del Pezzo surfaces (with Joonyeong Won)J. Algebra 480 (2017), 309-331. [journal]
9. Okounkov bodies associated to pseudoeffective divisors II (with Sung Rak Choi, Joonyeong Won)Taiwanese J. Math. 21 (2017), 602-620 (special issue for the proceedings of the conference "Algebraic Geometry in East Asia 2016") [journal]
10. Log Fano structures and Cox rings of blow-ups of products of projective spaces (with John Lesieutre), Proc. Amer. Math. Soc. 145 (2017), 4201-4209.  [journal]
11. A Castelnuovo-Mumford regularity bound for scrolls (with Wenbo Niu), J. Algebra. 488 (2017), 388-402. [journal]
12. Okounkov bodies and Zariski decompositions on surfaces (with Sung Rak Choi, Joonyeong Won), Bull. Korean. Math. Soc. 54 (2017), 1677-1697 (special volume for Magadan Conference) [journal]
13. Asymptotic base loci via Okounkov bodies (with Sung Rak Choi, Yoonsuk Hyun, Joonyeong Won), Adv. Math. 323 (2018), 784-810 [journal]

1. A bound for Castelnuovo-Mumford regularity by double point divisors (with Sijong Kwak), preprint. [arXiv]
2. Okounkov bodies associated to pseudoeffective divisors (with Sung Rak Choi, Yoonsuk Hyun, Joonyeong Won), submitted. [arXiv]
3. A Castelnuovo-Mumford regularity bound for threefolds with rational singularities (with Wenbo Niu), submitted.
4. Okounkov bodies associated to abundant divisors and Iitaka fibrations (with Sung Rak Choi, Joonyeong Won), preprint. [arXiv]